# SDR SWIA202263812

- Difficulty date: January 6, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 39,359 hours, 35,099 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB GROUND SPOILER PCU LINK HARDWARE APPEARS WORN AND CORRODED WS120.          ( AGING AIRCRAFT INSP RO 1/16/2022)   REMOVED AND REPLACED LH OB GROUND SPOILER PCU LINK HARDWARE IN REFERENCE TO AMM 27-62-01
